advertisement
Question
Posted by: CJ | 2011/01/13

Cycle delayed ...

Hi Doc, is it normal for one''s cycle to be somewhat delayed once you go off contraception? I am a healthy and fit 46year old and decided to go off my contraception in early December and upon visiting my gynae on 17 December got a clean bill of health and she was okay with me having gone off. I did not get a period since ... I am not sexually active so a pregnancy-scare is definitely ruled out. Can you cast some light on this for me please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Theperiod may be delayed as your body adjusts to being off the Pill. It could also be the start of menopause which was disgusied while you were on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/16

Theperiod may be delayed as your body adjusts to being off the Pill. It could also be the start of menopause which was disgusied while you were on the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement